# SDR REXA2020011760049

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 27,738 hours, 18,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND EMERGENCY EXIT LIGHT INOP ON RH AFT OVERWING EXIT. RELAMPED AFT RH EMERGENCY EXIT LIGHT IAW AMM 33-51-15 (P/N 8GH005123-06). ALSO FOUND WIRE FOR ELECTRICAL LEAD BROKE, REPAIRED BROKEN WIRE BY
CRIMPING AN NEW PIN (P/N B0808002-37) IAW ESPM 20-16-00. PERFORMED OPERATIONAL TES IAW AMM 33-51-15, OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.
